# SDR SWIA201743695

- Difficulty date: August 10, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 36,601 hours, 31,308 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB HAS CORROSION BY UPPER STEP.   REPLACED THE PAX DOOR WEB IAW SRM.
